| Model Number |
Azurion 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system did not power on.The system was not in clinical use at the time of the reported event.There was no allegation of injury.An investigation into this complaint has been initiated by philips.